MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-tshr immunoassay results from 7 patients on a cobas e 801 module.The customer reported that there is a result discrepancy between 2 reagent lots.On (b)(6) 2022, sample 1's result from lot 566091 was 2.5 iu/l.The result from lot 62838001 was 1.4 iu/l.The second result from lot 62838001 after re-calibration was 1.7 iu/l.On (b)(6) 2022, sample 2's result from lot 566091 was 2.6 iu/l.The result from lot 62838001 was 1.5 iu/l.The second result from lot 62838001 after re-calibration was 1.6 iu/l.On (b)(6) 2022, sample 3's result from lot 566091 was 2.3 iu/l.The result from lot 62838001 was 1.6 iu/l.On (b)(6) 2022, sample 4's result from lot 566091 was 2.2 iu/l.The result from lot 62838001 was 1.5 iu/l.On (b)(6) 2022, sample 5's result from lot 566091 was 2.3 iu/l.The result from lot 62838001 was 1.6 iu/l.On (b)(6) 2022, sample 6's result from lot 566091 was 2.5 iu/l.The result from lot 62838001 was 1.8 iu/l.On (b)(6) 2022, sample 18's result from lot 566091 was 2.27 iu/l.The first result from lot 62838001 was 1.5 iu/l and the second result was 2.03 iu/l.No questionable results were reported outside of the laboratory.It is unknown which results were deemed correct.The expiration date for reagent lot 566091 was requested but not provided.The analyzer serial number was requested but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the complained reagents' lot numbers had acceptable recovery using qc and native patient samples.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15654275
Report Number1823260-2022-03296
Device Sequence Number5965851
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number08496633190
Device Lot Number62838001, 566091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown